Psychology Questions


QIs this caused by Luvox or Caffeine Withdrawal?

My husband has been on Luvox for about 10 days now to treat General Anxiety and Depression... His Depression and worry has seemed to have gotten much better... There were many days when he just didnt want to get out of bed. He doesnt stay in bed anymore and along with the SSRI, he is also doing CBT. What is happening though is he has cut his Caffeine intake about 75%, due to the fact that Luvox has a major interaction with Caffeine. He would have at least one iced coffee in the morning and drink a good amount of Diet Coke (average about 4 or 5 cans or so). He now has 1 cup of Decaf coffee and that is it,



Since he has started 10 days ago, he is complaining that he becomes VERY lethargic and fatigued in the afternoon, enough to the point that he has to lie down for a nap... He was never a nap taker before. He is sure it is not the Depression, because he doesnt want to lie down, he would rather be doing something,



So any thoughts on whether its the Luvox or the Withdrawal from Caffeine?



He is supposed to come up to 200 mg of Luvox soon, but is looking for some advice before taking to his Doctor.

answers

This question still have no answer summary yet.

This Question: "Is this caused by Luvox or Caffeine Withdrawal?" No answers yet.

Be the First! Or read related questions

Anonymous Sign In Sign Up
Add Answer of
Is this caused by Luvox or Caffeine Withdrawal?

Did this answer your question? If not, ask a new question.

Related Answers